
FEPANIL 650MG TABLET 15'S
By AUROBINDO PHARMA LTD
Contains: PARACETAMOL/ACETAMINOPHEN 650 MG
₹ 28.5615% OFF
6 Alternative Available 
Product Summary
Offer Price | ₹ 28.56 |
---|---|
Your Savings | ₹ 5.04 (15% on MRP) |
Medicines with same composition as FEPANIL 650MG TABLET 15'S
Customer Reviews
Vishal Chaudhari
Good and cost effective medicines
Reviewed on 15 Feb 2024
Vishal Chaudhari
Reviewed on 15 Feb 2024
Good and cost effective medicines
Venkataramanamurty Inguva
Tarif / Service is good
Reviewed on 15 Jul 2023
Venkataramanamurty Inguva
Reviewed on 15 Jul 2023
Tarif / Service is good
Chintan Joshi
One stop solution for medicine
Reviewed on 16 Jan 2024
Chintan Joshi
Reviewed on 16 Jan 2024
One stop solution for medicine
Shourya Kharbanda
You can easily get, Medicines at half the price
Reviewed on 30 Jan 2024
Shourya Kharbanda
Reviewed on 30 Jan 2024
You can easily get, Medicines at half the price
Prince Sharma
Happy
Reviewed on 18 Apr 2023
Prince Sharma
Reviewed on 18 Apr 2023
Happy